A certain non-singular system of length three equations over a group

S Wreth

Research output: Contribution to journalArticle

Abstract

The Kervaire Conjecture is correct if it can be shown to hold for non-singular systems of equations of length 3. In this paper we prove it for the case of equations over a group G where each equation has the form axbx-1cy = 1 for a, b, c ? G.

Original languageEnglish
Pages (from-to)515-539
Number of pages25
JournalProceedings of the Edinburgh Mathematical Society
Volume40
Issue number3
Publication statusPublished - 1997

Fingerprint Dive into the research topics of 'A certain non-singular system of length three equations over a group'. Together they form a unique fingerprint.

Cite this